# SDR 99T64R302AR

- Difficulty date: May 9, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 561134029
- Condition: Corroded
- Location: Ws 172-255
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2175 - LEFT WING, UPPER PLATING SEVERAL AREAS CORRODED BEYOND LIMITS XRS 172-255 STRINGERS 9-11.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED TEMP DOUBLER IAW BOEING MESSAGE M-7200-99-02532, ITEMS 4, 6 AND 10 AND TTS-MQY 99-04-30-012.  ACCEPTABLE FOR STRENGTH AS A TEMP REPAIR IAW M-7200-99-0377 REF A.  PERM REPAIR TO BE MADE WITHIN 1 YEAR (JUN 2000).  VISUAL INSPECTION TO BE MADE AT 3 MONTH INTERVALS FOR FURTHER DAMAGE.  NOTIFY COGNIZANT PMI OF THIS REQUIREMENT.  RECORD THIS REQUIREMENT IN THE SHIP RECORDS.  ARROW AIR (M)
